# SDR AALA201901259001

- Difficulty date: January 23, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 69,549 hours, 8,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSKY ODOR FROM AIRCRAFT SYSTEM NEAR DOOR 2LR. DIRTY SOCK SMELL ON DESCENT ONLY. MAINTENANCE INSPECTED AIRCRAFT AND FOUND IT IN SAFE CONDITION FOR FERRY FLIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
